It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Fosamax side effect

Re: Fosamax side effect

[ Back to Messages ]

Message

Posted by Maureen on February 19, 2000 at 21:55:33:

In Reply to: Re: Fosamax side effect posted by Joan on February 19, 2000 at 14:27:05:

: : Just to keep you informed that Dad has stopped Fosomax since 2 days now - so we will monitor any improvements. Will let you know.

: Any improvement in your Dads condition yet? I'm anxious to hear. I still have a slight problem with my right eye, but I hope it will eventually be OK. My energy level has improved and is nearly back to how it was before taking Fosamax.
I am very concerned about my Mother-in-law's rapid loss of sight. I attribute it to the use of Fosamax. She also had gastric problems this past year. Any input?



Follow Ups




All times are GMT -7. The time now is 01:41 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!